| Model Number |
EEAXL2535 |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, prior to use, the surgeon disconnected the nasogastric tube from the orvil and attempted to mate to the circular stapler on the back table as a trial run but the user was unable to mate the two components and hand-sewed the anastomosis.Suturing was done as a staple line replacement.There was no patient involvement.
Additional Manufacturer Narrative
D10 concomitant product: eeaorvil25a, eeaorvil25a eea orvil 25mm automaticdv (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.